REAL

On differential equations with state-dependent delay: The principles of linearized stability and instability revisited

Stumpf, Eugen (2016) On differential equations with state-dependent delay: The principles of linearized stability and instability revisited. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (81). pp. 1-17. ISSN 1417-3875

[img]
Preview
Text
p5301.pdf

Download (416kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 11 Jan 2017 10:04
Last Modified: 11 Jan 2017 10:04
URI: http://real.mtak.hu/id/eprint/45102

Actions (login required)

Edit Item Edit Item